bannednutritionnapsgear

Pain post injection

imfaded2

New member
Member
i administered my first injection of 1ml sustanon 300, using a 3ml 23g x 1 (0.6mm x 25mm) syringe in my thigh, about 3 inches above my knee. the following morning, i woke up with a pain in my thigh. 2 days have gone by, and the pain persists. there doesnt appear to be any marks at the site of injection, no fever, just an extremely sore muscle with a bit of swelling. to the point where its difficult to walk, and almost impossible to bend down. after stretching or a hot shower, the pain isnt as bad.

the vial of sustanon was refrigerated, which after doing research, found out it should be stored at room temperature. however, is this responsible for the extreme soreness, or what other possibilities are there?
 

DylanGemelli

Founding Member
Super Moderator
you hit a bad spot... there is very little room for error when you inject in the quads... i would highly suggest switching sites... ive hit bad spots in my quads before where the pain lasted a week... its quite common and as i said, there is very little room for error there
 

Super User 4

Member
Member
You'll be sore for a couple of days but it will end up going away, just change the place where you will be pinning and that's all, you just hit a bad spot.
 

imfaded2

New member
Member
you hit a bad spot... there is very little room for error when you inject in the quads... i would highly suggest switching sites... ive hit bad spots in my quads before where the pain lasted a week... its quite common and as i said, there is very little room for error there

my original plan was to switch locations every time anyways. i dont want to experience this again. any ideas on what i did wrong? did i go to far in?
 

P0N

Community Leader
VIP Moderator
Three inches from the knee is too low. You want to be up in the meaty part. Extend your leg and flex your quad, and then stick the tip of your finger on the meatiest part. Without removing your finger return your leg to a relaxed position. Your finger is now roughly where you would want to inject. Also, refrigerating can make it fall out which would definitely be painful. I always warm my vials before drawing and injecting to make things go easier as well.
 

DylanGemelli

Founding Member
Super Moderator
the person i bought them from had them stored in the fridge. like myself, this person has no experience with this.
okay, heres the issue... you shouldnt be using things you have no clue how to use nor should you listen to someone clueless... you need to go watch youtube videos to learn how to inject...

do you have ANY knowledge base on how to run cycles etc?
 

imfaded2

New member
Member
okay, heres the issue... you shouldnt be using things you have no clue how to use nor should you listen to someone clueless... you need to go watch youtube videos to learn how to inject...

do you have ANY knowledge base on how to run cycles etc?

i was not given any advice from this person, as they told me they do not know anything about it.

i used this youtube video for reference

https://youtu.be/YfNlAZLxLyw

i was wrong when i said about 3 inches above my knee, it was 4.75 inches above, but i went in at a directly 90 degree angle, and inserted the needle all the way in, which may have been the problem.

there is a lot of mixed information online regarding cycles, dosage, pct, etc. this person has tren enanthate, deca durabol, hgh, and a couple of others. i decided on something i felt comfortable with, given this is my first experience.

sustanon 300mg, once a week for 10 weeks. then 2 weeks after my last dose, nolvadex 40mg daily for 2 weeks, then 20mg daily for 2 weeks.
 
Last edited:

DylanGemelli

Founding Member
Super Moderator
oh boy... what are your stats? age/height/weight/body fat? that is not even remotely close to a proper pct
 

imfaded2

New member
Member
oh boy... what are your stats? age/height/weight/body fat? that is not even remotely close to a proper pct


26/5’9/162/18%. i calculated body fat using an online calculator and measurements. ive only been doing research for about a week or two, and there is so much conflicting information online, and a lot of it involves different products from which i currently have available.

is my sustanon dose too low? and what would you recommend for a proper pct?
 

DylanGemelli

Founding Member
Super Moderator
26/5’9/162/18%. i calculated body fat using an online calculator and measurements. ive only been doing research for about a week or two, and there is so much conflicting information online, and a lot of it involves different products from which i currently have available.

is my sustanon dose too low? and what would you recommend for a proper pct?

I had a feeling. I cant recommend steroids to you. Body fat is too high and your still too young
 

imfaded2

New member
Member
I had a feeling. I cant recommend steroids to you. Body fat is too high and your still too young

what would be the recommended body fat percentage before steroids? anything below my current body fat would make me look even more scrawny. which is why i’m interested in the first place.
 

imfaded2

New member
Member
12-13percent

thank you for your input, and i appreciate you taking the time to answer my questions. i’m going to change my diet for the next couple of months, see where i’m at, and go from there.

hopefully by that time, i will either have a better cycle set in place, or decide that i no longer wish to do it.
 

DylanGemelli

Founding Member
Super Moderator
thank you for your input, and i appreciate you taking the time to answer my questions. i’m going to change my diet for the next couple of months, see where i’m at, and go from there.

hopefully by that time, i will either have a better cycle set in place, or decide that i no longer wish to do it.

Very wise decision. U could run a sarms cutting stack first to help the process as well
 
Top